# SDR SWIA200311755

- Difficulty date: January 8, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 4,291 hours, 3,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 484 LBL 36.0 INTERCOSTAL ATTACH FLANGE CRACKED.  FOUND DURING C CHECK INSPECTION.  DAMAGED AREA REPAIRED IAW CRJ REO 601R-53-41-059.  NDT-HFEC CARRIED OUT IAW REO 601R-53-41-059.  NO CRACKS NOTED.
